My experience is very weird. After consulting Dr Shamsher that same evening, I started to have his given tablets and medicine.
And after having those if you can say coincidentally toh coincidentally only I started having some pain in my stomach and also gas trouble. I was also feeling like puking and little feverish too. I got very worried. Thereafter I stopped taking medicine as I was doubting that it was all due to his medicines, side effects you see.
After suffering whole night, next day I went to see another doctor for my fever and vomiting issue where I came to know that the vomiting and fever was due to food poisoning after I had eaten the office canteen food. After recovering I felt bad for doubting Dr. Shamsher’s medicines but was also relieved that I saved myself from a situation and embarrassment as I didn't go personally to blame him in anger. But I did visit him after 5 days again after recovering so I could tell him all and ask if I could still continue his medicines as there was a break for all 5 days after the first dose that I had taken the first day.
Thankfully he didn't get angry as I had expected but heard me patiently and told me that his medicines were 100% side effects free. He showed me the medicine pack where that was clearly mentioned. Hope I had read that.
Hope we all read and first find out the true reason of our problem and not panic and find an easy way out of playing blame game. Anyways he asked me to continue taking the medicines and since then all is well.
Reason of review: Good Treatment.
I liked: Treatment.